MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CERAMAX CERAMIC INSERT 36 X 52; PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US CERAMAX CERAMIC INSERT 36 X 52; PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS
Model Number 1218-87-652
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to pain in thigh so the doctor revises stem and cup.Doi: (b)(6) 2015 - dor: (b)(6) 2021, (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: for allegations of pain a device manufacturing (mre) review will not be performed even when product/lot information is known.Per wi-3430, review of the device history record is unlikely to add value to the complaint investigation regarding an allegation of pain.

Brand Name
CERAMAX CERAMIC INSERT 36 X 52
Common Device Name
PINNACLE HIP SYSTEM : HIP CERAMIC ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12163790
Report Number1818910-2021-15113
Device Sequence Number3769200
Product Code MRA
UDI-Device Identifier10603295012511
UDI-Public10603295012511
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1218-87-652
Device Catalogue Number121887652
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; CERAMAX CERAMIC INSERT 36 X 52; CORAIL AMT COLLAR SIZE 8; DELTA CER HEAD 12/14 36MM +1.5; PINN 100 W/GRIPTION 52MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR